Multiple Positive Solutions for a Critical Quasilinear Equation Via Morse Theory
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 397-413
@article{AIHPC_2009__26_2_397_0,
     author = {Cingolani, Silvia and Vannella, Giuseppina},
     title = {Multiple Positive Solutions for a Critical Quasilinear Equation Via Morse Theory},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {397-413},
     doi = {10.1016/j.anihpc.2007.09.003},
     zbl = {1171.35042},
     mrnumber = {2504036},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_397_0}
}
Cingolani, Silvia; Vannella, Giuseppina. Multiple Positive Solutions for a Critical Quasilinear Equation Via Morse Theory. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 397-413. doi : 10.1016/j.anihpc.2007.09.003. http://www.numdam.org/item/AIHPC_2009__26_2_397_0/

[1] Alves C. O., Ding Y. H., Multiplicity of Positive Solutions to a P-Laplacian Equation Involving Critical Nonlinearity, J. Math. Anal. Appl. 279 (2003) 508-521. | MR 1974041 | Zbl pre01915766

[2] Anane A., Simplicite Et Isolation De La Premiere Valeur Du P-Laplacien Avec Poids, C. R. Acad. Sci. Paris Sér I Math. 305 (1987) (2003) 725-728. | MR 920052 | Zbl 0633.35061

[3] Azorero J. G., Peral I., Existence and Nonuniqueness for the P-Laplacian: Nonlinear Eigenvalues, Comm. Partial Differential Equations 12 (1987) 1389-1430. | MR 912211 | Zbl 0637.35069

[4] Azorero J. G., Peral I., Multiplicity of Solutions for Elliptic Problems With Critical Exponents Or With a Symmetric Term, Trans. Amer. Math. Soc. 323 (1991) 77-895. | MR 1083144 | Zbl 0729.35051

[5] Benci V., A New Approach to the Morse-Conley Theory and Some Applications, Ann. Mat. Pura Appl. 158 (1991) 231-305. | MR 1131853 | Zbl 0778.58011

[6] Benci V., Cerami G., The Effect of the Domain Topology on the Number of Positive Solutions of Nonlinear Elliptic Problems, Arch. Rational Mech. Anal. 114 (1991) 79-93. | MR 1088278 | Zbl 0727.35055

[7] Benci V., Cerami G., Multiple Positive Solutions of Some Elliptic Problems Via the Morse Theory and the Domain Topology, Calc. Var. Partial Differential Equations 2 (1994) 29-48. | MR 1384393 | Zbl 0822.35046

[8] Brezis H., Lieb E., A Relation Between Pointwise Convergence of Functions and Convergence of Functional, Proc. Amer. Math. Soc. 88 (1983) 486-490. | MR 699419 | Zbl 0526.46037

[9] Brezis H., Nirenberg L., Positive Solutions of Nonlinear Elliptic Equations Involving Critical Sobolev Exponents, Comm. Pure Appl. Math. 36 (1983) 437-477. | MR 709644 | Zbl 0541.35029

[10] Chang K. C., Solutions of Asymptotically Linear Operator Equations Via Morse Theory, Comm. Pure Appl. Math. 34 (1981) 693-712. | MR 622618 | Zbl 0444.58008

[11] Chang K. C., Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Boston, 1993. | MR 1196690 | Zbl 0779.58005

[12] Chang K. C., Morse Theory in Nonlinear Analysis, in: Ambrosetti A., Chang K. C., Ekeland I. (Eds.), Nonlinear Functional Analysis and Applications to Differential Equations, World Scientific, Singapore, 1998. | MR 1703528 | Zbl 0960.58006

[13] Cingolani S., Degiovanni M., Nontrivial Solutions for P-Laplace Equations With Right Hand Side Having P-Linear Growth at Infinity, Comm. Partial Differential Equations 30 (2005) 1191-1203. | MR 2180299 | Zbl 1162.35367

[14] Cingolani S., Lazzo M., Vannella G., Multiplicity Results for a Quasilinear Elliptic System Via Morse Theory, Commun. Contemp. Math. 7 (2005) 227-249. | MR 2140551 | Zbl 1079.58008

[15] Cingolani S., Vannella G., Critical Groups Computations on a Class of Sobolev Banach Spaces Via Morse Index, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003) 271-292. | Numdam | MR 1961517 | Zbl 1023.58004

[16] Cingolani S., Vannella G., Morse Index Computations for a Class of Functionals Defined in Banach Spaces, in: Lupo D., Pagani C., Ruf B. (Eds.), Nonlinear Equations: Methods, Models and Applications, Bergamo 2001, Progr. Nonlinear Differential Equations Appl., vol. 54, Birkhäuser, Boston, 2003, pp. 107-116. | MR 2023236 | Zbl 1044.58014

[17] Cingolani S., Vannella G., Marino-Prodi Perturbation Type Results and Morse Indices of Minimax Critical Points for a Class of Functionals in Banach Spaces, Ann. Mat. Pura Appl. 186 (2007) 157-185. | MR 2263895 | Zbl 1232.58006

[18] Cingolani S., Vannella G., Morse Index and Critical Groups for P-Laplace Equations With Critical Exponents, Mediterr. J. Math. 3 (2006) 495-512. | MR 2274740 | Zbl 1167.58305

[19] Day M. M., Normed Linear Spaces, Springer-Verlag, Berlin, 1973. | MR 344849 | Zbl 0268.46013

[20] Degiovanni M., Lancelotti S., Linking Over Cones and Nontrivial Solutions for P-Laplace Equations With P-Superlinear Nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007) 907-919. | Numdam | MR 2371112 | Zbl 1132.35040

[21] M. Degiovanni, S. Lancelotti, in preparation.

[22] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1998. | Zbl 0562.35001

[23] Guedda M., Veron L., Quasilinear Elliptic Equations Involving Critical Sobolev Exponents, Nonlinear Anal. T.M.A. 13 (1989) 879-902. | MR 1009077 | Zbl 0714.35032

[24] Lazzo M., Solutions Positives Multiples Pour Une Équation Elliptique Non Linéaire Avec L'exposant Critique De Sobolev, C. R. Acad. Sci. Paris Sér. I Math. 314 (1992) 61-64. | MR 1149640 | Zbl 0761.35021

[25] Lieberman G. M., Boundary Regularity for Solutions of Degenerate Elliptic Equations, Nonlinear Anal. 12 (1988) 1203-1219. | MR 969499 | Zbl 0675.35042

[26] Marino A., Prodi G., Metodi Perturbativi Nella Teoria Di Morse, Boll. U.M.I. (4) 11 (Suppl.) 3 (1975) 1-32. | MR 418150 | Zbl 0311.58006

[27] Noussair E. S., Swanson C. A., Jianfu Y., Quasilinear Elliptic Problems With Critical Exponents, Nonlinear Anal. T.M.A. 20 (1993) 285-301. | MR 1202205 | Zbl 0785.35042

[28] Passaseo D., Multiplicity of Positive Solutions for the Equation Δu+λu+u 2 * -1 =0 in Noncontractible Domains, Topol. Methods Nonlinear Anal. 2 (1993) 343-366. | MR 1251943 | Zbl 0810.35029

[29] Perera K., Silva E. A.B., P-Laplacian Problems With Critical Sobolev Exponents, Nonlinear Anal. 66 (2007) 454-459. | MR 2279538 | Zbl 05115308 | Zbl pre05115308

[30] Pohozaev S. I., Eigenfunctions for the Equations Δu+λfu=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | Zbl 0141.30202

[31] Rey O., A Multiplicity Result for a Variational Problem With Lack of Compactness, Nonlinear Anal. 13 (1989) 1241-1249. | MR 1020729 | Zbl 0702.35101

[32] Rey O., The Role of Green's Function in a Nonlinear Equation Involving the Critical Sobolev Exponent, J. Funct. Anal. 89 (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[33] Silva E. A.B., Xavier M., Multiplicity of Solutions for Quasilinear Elliptic Problems Involving Critical Sobolev Exponents, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2) (2003) 341-358. | Numdam | MR 1961520 | Zbl 1030.35081

[34] Smale S., An Infinite Dimensional Version of Sard's Theorem, Amer. J. Math. 87 (1965) 861-866. | MR 185604 | Zbl 0143.35301

[35] Struwe M., Variational Methods, third ed., Springer-Verlag, Berlin, 1998. | Zbl 0746.49010

[36] Tolksdorf P., Regularity for a More General Class of Quasilinear Elliptic Equations, J. Differential Equations 51 (1984) 126-150. | MR 727034 | Zbl 0488.35017

[37] Tolksdorf P., On the Dirichlet Problem for a Quasilinear Equations in Domains With Conical Boundary Points, Comm. Partial Differential Equations 8 (1983) 773-817. | MR 700735 | Zbl 0515.35024

[38] Uhlenbeck K., Morse Theory on Banach Manifolds, J. Funct. Anal. 10 (1972) 430-445. | MR 377979 | Zbl 0241.58002

[39] Vazquez J. L., A Strong Maximum Principle for Some Quasilinear Elliptic Equations, Appl. Math. Optim. 12 (1984) 191-202. | MR 768629 | Zbl 0561.35003